# SDR DALA2025111908462

- Difficulty date: November 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A FUEL LEAK, MAINTENANCE DISCOVERED A CRACK COMMON TO THE RH WING LOWER REAR SPAR CAP, COMMON TO THE RH WING REAR SPAR INST AT APPROXIMATELY 5.0" INBD OF XRS 164.000. THE MAIN CRACK MEASURES APPROXIMATELY 0.945" LONG, TERMINATING AT A FASTENER LOCATION.   COMPLIED WITH ER/A 620506-14AD (1307086)
